# SDR AALA201804099023

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 12,586 hours, 3,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Leaking
- Location: Door Cylinder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. PERMANENT REPAIR WITHIN 10DAYS. MULTIPLE PIREPS FOR LEFT FORWARD PASSENGER DOOR EMERGENCY OPERATION CYLINDER  HAD LOW PRESSURE.  ACCOMPLISH TSM 52-11-00-810-827-A.  FOUND A SMALL LEAK COMING FROM FILLER VALVE. REPLACED FILLER VALVE IAW AMM 52-10-00. LEAK CHECK GOOD. OK FOR SERVICE.
